Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 199, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 25, 2011, 1:29 AM CDT for Buffalo County, Kearney County, Phelps County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 1:29 AM CDT (06:29 UTC)
- Expired
- Jun 25, 2011, 2:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Kearney County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 87 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 1:32 AM CDT | HAIL 1 | 1 E Elm Creek, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1879 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
050
WUUS53 KGID 250629
SVRGID
NEC019-099-137-250715-
/O.NEW.KGID.SV.W.0199.110625T0629Z-110625T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
129 AM CDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHWESTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHEASTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 215 AM CDT
* AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELM CREEK...OR 15 MILES WEST OF KEARNEY...AND MOVING EAST AT 20
MPH.
* LOCATIONS IMPACTED INCLUDE...
KEARNEY...AMHERST...ODESSA AND RIVERDALE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 256 AND 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4067 9943 4067 9941 4070 9942 4070 9943
4093 9942 4092 9895 4051 9907 4062 9943
TIME...MOT...LOC 0629Z 284DEG 18KT 4072 9935
WIND...HAIL 60MPH 1.00IN
$$
FAY4 follow-up statements
182
WWUS53 KGID 250639
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
139 AM CDT SAT JUN 25 2011
NEC019-099-137-250715-
/O.CON.KGID.SV.W.0199.000000T0000Z-110625T0715Z/
BUFFALO NE-KEARNEY NE-PHELPS NE-
139 AM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PHELPS...NORTHWESTERN KEARNEY AND SOUTHWESTERN BUFFALO COUNTIES UNTIL
215 AM CDT...
AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM AMHERST TO ODESSA...MOVING
NORTHEAST AT 35 MPH.
IN ADDITION...AT 132 AM CDT...QUARTER SIZE HAIL WAS REPORTED ONE
MILE EAST OF ELM CREEK ALONG INTERSTATE 80.
LOCATIONS IMPACTED INCLUDE...
KEARNEY...AMHERST AND RIVERDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL CAPABLE OF PRODUCING DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4067 9943 4067 9941 4070 9942 4070 9943
4093 9942 4092 9895 4051 9907 4062 9943
TIME...MOT...LOC 0637Z 246DEG 35KT 4089 9926 4078 9921
4068 9926
WIND...HAIL 60MPH 1.75IN
$$248
WWUS53 KGID 250649
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
149 AM CDT SAT JUN 25 2011
NEC019-099-137-250715-
/O.CON.KGID.SV.W.0199.000000T0000Z-110625T0715Z/
BUFFALO NE-KEARNEY NE-PHELPS NE-
149 AM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PHELPS...NORTHWESTERN KEARNEY AND SOUTHWESTERN BUFFALO COUNTIES UNTIL
215 AM CDT...
AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM AMHERST TO RIVERDALE TO ODESSA...
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
KEARNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4067 9943 4067 9941 4070 9942 4070 9943
4093 9942 4092 9895 4051 9907 4062 9943
TIME...MOT...LOC 0649Z 258DEG 21KT 4088 9921 4077 9915
4067 9921
WIND...HAIL 60MPH 1.75IN
$$
FAY311
WWUS53 KGID 250701
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
201 AM CDT SAT JUN 25 2011
NEC019-099-137-250715-
/O.CON.KGID.SV.W.0199.000000T0000Z-110625T0715Z/
BUFFALO NE-KEARNEY NE-PHELPS NE-
201 AM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PHELPS...NORTHWESTERN KEARNEY AND SOUTHWESTERN BUFFALO COUNTIES UNTIL
215 AM CDT...
AT 156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF PLEASANTON
TO RIVERDALE TO KEARNEY...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
KEARNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4062 9943 4063 9943 4067 9942 4067 9941
4068 9941 4093 9934 4092 9895 4051 9907
TIME...MOT...LOC 0701Z 258DEG 21KT 4089 9912 4078 9906
4068 9912
WIND...HAIL 60MPH 1.00IN
$$
FAY241
WWUS53 KGID 250712
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
212 AM CDT SAT JUN 25 2011
NEC019-099-137-250722-
/O.EXP.KGID.SV.W.0199.000000T0000Z-110625T0715Z/
BUFFALO NE-KEARNEY NE-PHELPS NE-
212 AM CDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHELPS...
NORTHWESTERN KEARNEY AND SOUTHWESTERN BUFFALO COUNTIES WILL EXPIRE AT
215 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4062 9943 4063 9943 4067 9942 4067 9941
4068 9941 4093 9934 4092 9895 4051 9907
TIME...MOT...LOC 0712Z 258DEG 21KT 4090 9904 4079 9898
4069 9904
$$
FAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:35 AM CDT, 54 minutes earlier.
Area forecast discussion, Jun 25, 12:35 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1235 AM CDT SAT JUN 25 2011 .AVIATION...06Z TAF. PERIODIC MVFR CONDITIONS POSSIBLE AT KGRI THROUGH THE NEXT FEW HOURS...WITH PREVAILING MVFR CONDITIONS EXPECTED STARTING 10Z. RADAR DATA PER KUEX AND KLNX INDICATE EXPANSIVE SHOWER ACTIVITY WITH ISOLATED THUNDERSTORMS OVER WESTERN NEBRASKA AND MOVING EAST. PERIODS OF RAIN SHOULD BE OBSERVED AT THE TERMINAL THROUGH THE NEXT FEW HOURS...WITH ISOLATED BUT WEAK CONVECTIVE ACTIVITY ALSO POSSIBLE. PRECIPITATION SHOULD DIMINISH TOWARDS SUNRISE SATURDAY...HOWEVER MET AND MAV GUIDANCE SUGGESTS A LAYER OF STRATUS COULD PROMOTE MVFR CONDITIONS AT KGRI THROUGH A GOOD PORTION OF SATURDAY. THAT BEING SAID...FORECAST PROXIMITY SOUNDINGS PER NAM BUFR AND GFS BUFR SUGGEST THE STRATUS SHOULD REMAIN FAIRLY THIN THUS ALLOWING FOR SOME BREAKS IN THE CLOUDS THROUGH THE COURSE OF THE DAY SUNDAY ONCE LOW LEVEL MIXING IS ESTABLISHED. ALTHOUGH THERE IS UNCERTAINLY AS TO WHETHER OR NOT MVFR CEILINGS WILL PERSIST THROUGH THE DAY SATURDAY...WILL GO AHEAD AND PLAY CLOSER TO THE MORE PESSIMISTIC NUMERICAL GUIDANCE AND PRESENT MVFR CEILINGS 10Z-00Z. VISIBILITY RESTRICTIONS WILL BE POSSIBLE AT TIMES IN PRECIPITATION THROUGH 10Z...WITH NO VISIBILITY RESTRICTIONS CURRENTLY EXPECTED THEREAFTER. && .PREV DISCUSSION... /ISSUED 347 PM CDT FRI JUN 24 2011/ SHORT TERM...TONIGHT THROUGH 12Z SUNDAY. PRIMARY FORECAST CONCERN LIES WITH THUNDERSTORM CHANCES TONIGHT. AFTER SEEING SOME LLJ/WAA DRIVEN SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE FIRST PORTION OF THE DAY...ITS AGAIN TURNED OUT TO BE A PRETTY NICE DAY ACROSS THE CWA. UPPER LEVEL PROFILER/SATELLITE DATA CONTINUING TO SHOW A FLATTENED RIDGE EXTENDING N/NE UP INTO THE CENTRAL PLAINS...WITH THE NEXT SHORTWAVE TROUGH TO IMPACT THE AREA CONTINUING TO PUSH THROUGH THE NORTHERN/CENTRAL ROCKIES...WITH THUNDERSTORM ACTIVITY ALREADY STARTING IN PORTIONS OF WY. AT THE SURFACE...MAIN FEATURE IS AN AREA OF LOW PRESSURE SET UP OVER THE PANHANDLE OF OK/TX...WITH A WARM FRONTAL BOUNDARY EXTENDING EAST THROUGH SRN KS NEAR THE OK BORDER. WITH THE CWA NORTH OF THE FRONT...WINDS THROUGH THE DAY BEEN E/SERLY...HELPING TO DRAW MORE MOISTURE IN FROM THE SOUTH. TEMPERATURES THIS AFTERNOON HAVE TO FAR REACHED INTO THE LOWER 80S TO NEAR 90 DEGREES. THIS EVENING AND TONIGHT...THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP INTO A MCS AND MAKE ITS WAY THROUGH THE CENTRAL PLAINS...AND LOOKS TO AT LEAST PARTIALLY TAKE AIM ON THE CWA. IT IS EXPECTED TO MAKE ITS WAY E/SE...AIDED BY A STRENGTHENING SOUTHERLY LOW LEVEL JET /ARND 40-50KTS/ INCREASING WA/MOISTURE ADVECTION NORTH OF THE SFC FRONT WHICH IS EXPECTED TO REMAIN SOUTH OF THE CWA. MODELS HAVE TRENDED TOWARD A SLIGHTLY QUICKER SOLUTION COMPARED TO THE LAST DAY OR SO OF MODEL RUNS...AND DID ADJUST POPS TO BRING THE HIGHEST POPS INTO THE 03-09Z RANGE. KEPT THE HIGHER POPS MORE CONFINED TO THE ROUGHLY HW6 AND NORTH AREA...AM THINKING THAT WARMER MID LEVEL TEMPS/CAPPING WILL HELP KEEP THE SOUTHERN EXTENT OF ACTIVITY NOT QUITE AS MUCH AS THE NORTHERN AREAS. WITH THE INSTABILITY BEING BETTER TODAY/TONIGHT...THREAT FOR SVR WX WILL BE THERE...WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS. CONFIDENCE IN SATURDAY/SATURDAY NIGHT IS A LITTLE LOW...AS IT WILL AT LEAST PARTLY BE DEPENDENT ON WHAT HAPPENS THIS EVENING AND OVERNIGHT. KEPT LOW POPS IN DURING THE MORNING HOURS TO ACCOUNT FOR THE POTENTIAL FOR SOME LINGERING ACTIVITY...BUT THIS WOULD BE MAINLY CONFINED TO THE E/NE THIRD OF THE CWA. DECIDED TO PULL POPS DURING THE AFTERNOON HOURS...EXPECTING THAT WITH WARMER MID LEVEL TEMPS KEEPING THINGS CAPPED AND THE CWA SITTING BEHIND A DEPARTING MID/UPPER LEVEL SHORTWAVE DISTURBANCE...WE SHOULD SEE A BREAK IN THE ACTIVITY. ANOTHER CHANCE FOR PRECIPITATION ARRIVES SATURDAY NIGHT AS YET ANOTHER SHORTWAVE DISTURBANCE IS EXPECTED TO PUSH THROUGH THE PLAINS. MODELS DONT HAVE THE BEST AGREEMENT WITH THE TIMING/LOCATION OF THE BEST PRECIP CHANCES...SOME HAVE CHANCES OVERNIGHT...OTHERS KEEP IT DRY...SO KEPT POPS FAIRLY LOW FOR NOW UNTIL THEY CAN COME INTO BETTER AGREEMENT. AS FAR AS TEMPERATURE GO FOR SATURDAY...EXPECTING HIGHS TO BE FAIRLY SIMILAR TO TODAY...WITH LOWER 80S NORTH TO UPPER 80S/NEAR 90 IN THE SOUTH. LONG TERM...12Z SUNDAY THROUGH FRIDAY. CONCERNS IN THE EXTENDED TIME FRAME APPEAR TO BE THUNDERSTORM CHANCES EARLY ON AND THEN HEAT ISSUES TOWARDS THE LATER PART OF THE WORKWEEK. LOOKING AT THE BIG PICTURE SUNDAY MORNING...LOOKS LIKE A RIDGE ACROSS THE SOUTHERN PLAINS WITH AN ADVANCING MID LEVEL TROUGH AND SURFACE FRONT ADVANCING INTO THE NORTHERN ROCKIES. INSTABILITY AND SHEAR FAVORABLE FOR THUNDERSTORMS SUNDAY AFTERNOON...HOWEVER THERE WILL BE A STRONG CAP TO OVERCOME SO WITH MID LEVEL FORCING STILL A WAYS UPSTREAM...WILL GO WITH DRY CONDITIONS FOR DAYTIME SUNDAY. MOST OF THE MODELS IN DECENT AGREEMENT IN SWINGING THE MID LEVEL TROUGH THROUGH THE NORTHERN/CENTRAL PLAINS ON MONDAY WITH THE SURFACE FRONT PUSHING ACROSS OUR CWA OVERNIGHT SUNDAY. HIGHER POPS ALREADY IN THE FORECAST FOR SUNDAY NIGHT TIME FRAME AND WILL MAINTAIN THOSE. INSTABILITY... SHEAR VALUES AND PRECIPITABLE WATER VALUES WOULD SUPPORT SEVERE WEATHER AND HEAVY RAIN POSSIBILITIES FOR STORMS THAT DO FORM. COULD SEE LINGERING CHANCES FOR POST FRONTAL PRECIPITATION MONDAY. OVERNIGHT MONDAY THE BOUNDARY SHOULD BE FAR ENOUGH SOUTH TO KEEP RAIN OUT OF THE NORTHERN HALF OF OUR CWA BUT WILL MAINTAIN A LEAST A SLIGHT CHANCE IN THE SOUTH. LINGERING WEAK BOUNDARY MAY BE ENOUGH TO PROVIDE ANOTHER CHANCE FOR RAIN TUESDAY NIGHT ESPECIALLY IN THE SE PART OF THE CWA. THE MID LEVEL RIDGE IS EXPECTED TO BUILD NORTH ON WED AND THURS WHICH SHOULD BRING US DRIER AND HOT WEATHER. 850 MB TEMPS PROGS INDICATED UPPER 90S NORTH TO LOWER/MID 100S SW NOT OUT OF THE QUESTION. THE OPERATIONAL RUNS OF THE LATEST GFS AND EC MODELS THEN HAVE ANOTHER TROUGH MOVING FROM THE WEST COAST TOWARDS THE PLAINS IN THE WED TO SAT TIME FRAME. THE 12Z EC IS A BIT FASTER THAT THE GFS AND THIS WILL IMPACT RAIN CHANCES THURSDAY NIGHT INTO FRIDAY. BOTH OF THE MODELS DO TAKE THE BETTER FORCING NORTH OF OUR AREA SO FOR NOW WILL KEEP THINGS DRY BUT THAT MAY NEED TO BE CHANGED AS THINGS PLAY OUT.. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...BRYANT
Hazardous weather outlook, Jun 24, 3:55 PM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 355 PM CDT FRI JUN 24 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 355 PM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORM CHANCES RETURN TO THE OUTLOOK AREA LATE THIS EVENING AND INTO TONIGHT...WITH THE BEST CHANCES EXPECTED ACROSS SOUTH CENTRAL NEBRASKA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP...WITH DAMAGING WIND GUSTS NEAR 70 MPH...HAIL TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PERIODIC CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY THROUGH TUESDAY NIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA OVER THE WEEKEND. ANY SEVERE STORMS THAT MAY DEVELOP WOULD BE CAPABLE OF PRODUCING UP TO GOLF BALL SIZE HAIL...DAMAGING WINDS OF 60 MPH AND HEAVY RAINFALL IN EXCESS OF 1 AND 2 INCHES. HEAT INDICES ARE FORECAST NEAR OR ABOVE 100 DEGREES ACROSS NORTH CENTRAL KANSAS ON SUNDAY...AND AGAIN WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ADO
In the hours before
Special weather statement, Jun 25, 1:05 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
105 AM CDT SAT JUN 25 2011
NEZ060-061-250630-
BUFFALO NE-DAWSON NE-
105 AM CDT SAT JUN 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON AND NORTHWESTERN
BUFFALO COUNTIES UNTIL 130 AM CDT...
AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF OVERTON...OR 14 MILES EAST
OF LEXINGTON...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MILLER...
AMHERST...
PLEASANTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4093 9961 4105 9912 4104 9906 4082 9897
4074 9951
TIME...MOT...LOC 0605Z 252DEG 18KT 4084 9945
BRYANTThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:05 AM CDT | Special Weather Statement | GID | Buffalo | 25 min |
| Jun 25, 2:04 AM CDT | Special Weather Statement | GID | Hall, Hamilton | 26 min |
| Jun 25, 2:29 AM CDT | Special Weather Statement | GID | Hamilton | 31 min |
| Jun 25, 2:32 AM CDT | Special Weather Statement | GID | Adams | 28 min |
| Jun 25, 2:36 AM CDT | Special Weather Statement | GID | Dawson | 24 min |
| Jun 25, 2:54 AM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 31 min |
| Jun 25, 2:59 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 46 min |
| Jun 25, 3:15 AM CDT | Special Weather Statement | GID | Clay, Hamilton | 30 min |
| Jun 25, 3:36 AM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 39 min |
| Jun 25, 3:43 AM CDT | Special Weather Statement | GID | Fillmore, Hamilton, York | 32 min |
| Jun 25, 4:12 AM CDT | Special Weather Statement | GID | Fillmore, York | 33 min |
| Jun 25, 4:19 AM CDT | Special Weather Statement | GID | Furnas, Gosper | 26 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.